# SDR DHL2002755011

- Difficulty date: December 17, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Condition: Burned Out
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO SMOKE INDICATOR ON FORWARD PANEL WILL NOT TEST AS PER AOM. LIGHT WILL NOT PUSH TO TEST EITHER.   RESET LAMP ON GLARE SHIELD IAW B-MM 26-16-001. OPS CHECKED GOOD.
